# SDR 2017F00052

- Difficulty date: February 20, 2017
- Submitted: February 20, 2017
- Operation: General aviation
- Aircraft: N307QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800130
- Aircraft time: 9,206 hours, 6,037 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wings
- Part time: 9,206 hours, 6,037 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT AND RT BULKHEAD SPAR FITTING CORRODED.
